MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA XLK CVD PLUS INS 5 15MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA XLK CVD PLUS INS 5 15MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 97-0473
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infection.A washout and a poly swap were performed.Doi: (b)(6) 2020; dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.Corrected: b2 (product problem) should not have been checked since there was no reported product problem.

Brand Name
SIGMA XLK CVD PLUS INS 5 15MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11024605
Report Number1818910-2020-27115
Device Sequence Number19078001
Product Code JWH
UDI-Device Identifier10603295250692
UDI-Public10603295250692
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97-0473
Device Catalogue Number970473
Device Lot NumberC36116
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA XLK CVD PLUS INS 5 15MM.; SIGMA XLK CVD PLUS INS 5 15MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR